# SDR USAA920081967

- Difficulty date: October 23, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C40727023/007 AND LOG NR 5030908 RT OTBD FOREFLAP HAS NUMEROUS WORKING FASTENERS ALONG LEADING EDGE.  REPLACED RT OTBD FOREFLAP.
